Skip to main content
#
Real stories. Real people.
rss feedemail usour facebook page pintrest
site map
blog

Gardasil Injury Story

"My daughter has no social life anymore. Parties and school camps go past her. Sometimes I can’t wake her up and I really have to shake her to wake her up and after dinner she almost falls asleep at the table."

"Then I looked at the internet. It occurred to me that very many girls have the same symptoms of dizziness and nausea. She has extreme headaches, can’t bear sounds and bright lights."

HPV Gardasil side effect story The Netherlands - Caitlin

Caitlin (The Netherlands)

By Esther, Caitlins Mother

In 2011 Caitlin was vaccinated with the HPV vaccine, Cervarix. On October 5th she got her third shot. Five days later Caitlin was in the bathroom and became very dizzy. She could barely stand on her feet. I called the doctor immediately and asked him if it could have something to do with the HPV vaccination. The doctor said that it was impossible.

Caitlin got ill, she got the flu. She recovered and got ill again, recovered again and that continued for a while. However, the times she stayed ill became longer and the intervals when she was not ill became shorter.

On December 22nd she had her blood checked again and they found out that it was related to a viral infection, a cold, a flu. Medicines were not necessary. But Caitlin was constantly sleeping. She was very nauseous. She had headaches, no appetite and was extremely tired.

I had a growing suspicion that this was caused by the vaccination. Again I asked the doctor if there were other girls with similar complaints, and if there could be a connection to the vaccine. According to her that was impossible because the vaccine was safe, tested and no side effects were known. A discussion followed but I learned nothing.

So we went to the pediatrician for more blood tests. In the local hospital an intestinal test and a blood test followed. The results were negative. The doctor would contact Lareb, the Dutch Government’s center for medical side effects research and statistics. Lareb notified us that there were some girls at that age with similar complaints, but that those could be related to hormones.

Meanwhile I was bringing Caitlin to school by car because bicycling had become too strenuous for her.

Then I read an article in a Dutch newspaper, The Telegraaf, – “Agony after girl shot” – I went to a homeopath. He noted that her lymphatic and nervous system were not functioning properly. Her ‘battery’ was not recharging.

She went under treatment by this doctor and in March, April she recovered. In the summer she improved so significantly that she was already doing her flyer rounds again.

But in September the flu returned and she wasn’t recovering. It was the same story all over again. No energy, lots of headaches, back to the doctor, more blood tests. We got a reference to the University Hospital in Gent, Belgium. A pediatrician tested her for viruses and bacteria. There was a suspicion of Lyme disease, the symptoms were much like the symptoms associated with Lyme disease. She got a brain scan because of her headaches but the neurologist couldn’t find anything either. They thought the link with the HPV vaccine was far-fetched. She would have to rehabilitate.

But I asked: “If she doesn’t have anything why would she need rehabilitation?” In the rehabilitation she would have to learn how to cope with the CFS (Chronic Fatigue Syndrome) so she could learn her boundaries. But she had known her boundaries for a year. The doctor in the hospital did mention that there was a lot of chemistry in her body, and that something could possibly have gone wrong with that.

My daughter has no social life anymore. Parties and school camps go past her. My 10 year old daughter goes to bed later than my 15 year old. Sometimes I can’t wake her up and I really have to shake her to wake her up and after dinner she almost falls asleep at the table.

I have talked to the community health service. Everywhere you get a no, no, no for an answer. Then I looked at the internet. It occurred to me that very many girls have the same symptoms of dizziness and nausea. She has extreme headaches, can’t bear sounds and bright lights.

Now, 2 years passed by and I keep saying that all this has something to do with the HPV vaccine, but I can’t prove anything.

Meanwhile we got a new family doctor, so I thought, let’s try again. Maybe he has a different opinion. But no, Caitlin is a special case, they have never heard of it. Maybe it’s puberty, maybe hormones. Of course my daughter has had the flu before, but it was only after the HPV vaccine things got really bad.

I have seen it myself, I saw it happen.  I write everything down. Lareb is a good institute, but if none of those 7 doctors we visited makes a report and sends it to Lareb, it’s all useless.

For Lareb we are a number, but for me it is my daughter. I feel so sorry that I gave her that HPV shot.

Now, when we visit a doctor they ask us if the home situation is okay, or is she comfortable in her skin, or is someone teasing her at school. If she has psychological complaints she also gets physical symptoms. But I know exactly when the symptoms started. She has physical complaints and they can result in psychological complaints if we go on like this for much longer.

We have given her all of the prescribed vaccinations. You get a call and you give your child the vaccinations with the best intentions, right?

We had just lost people in the family to cancer and just after that we got the flyer about the HPV vaccine and how this vaccine should protect against cancer. So we thought, that’s good. Is this  good government information? I didn’t know. I didn’t have enough information for the HPV vaccine. There was no mention of side effects at all, simply that it was good for you because it protected against cervical cancer.

This original article can be found at http://sanevax.org/silent-suffering-hpv-vaccines/

Read this story in French here.

Read this story in Dutch here.

MyGardasilStory

MyGardasilStory is a website designed to bring to light the devastating injuries and side effects believed to be caused by Gardasil and Cervarix - the HPV vaccinations. Should you have a vaccination injury story, please consider submitting it to us, so we can share it with others who are searching for answers

All information and material contained, presented, or provided on MyGardasilStory.com is not to be construed as, or intended to given, as medical advice.  Decisions you make about your family's health are important, and you should always make an informed decision.  Any views expressed on this site are not necessarily those held by MyGardasilStory
Copyright 2014 - 2018. © mygardasilstory.com.au. All Rights Reserved.
.